| Catalog Number |
0611004180 |
| Medical Device Problem Code |
Material Frayed (1262)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between (b)(6) 2025 ¿ (b)(6) 2025.This report summarizes 2 events for the failure: material frayed.- 2 events had no health consequences or impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 2 events were reported for this quarter.Product return status: 2 devices had investigation types that have not yet been determined.Evaluation findings (results/components): 2 devices: results pending completion of investigation / part/component/sub-assembly term not applicable product disposition: 2 devices: product disposition is not yet determined additional information: 2 devices were labeled for single-use.2 devices were not reprocessed or reused.